메뉴 건너뛰기




Volumn 344, Issue 3-4 SPEC. ISS., 2004, Pages 677-684

Probability distributions of transport observables in quantum dots: Crossover between universal ensembles

Author keywords

Quantum dot; Random matrix theory

Indexed keywords

BOUNDARY CONDITIONS; CHAOS THEORY; ELECTRON TUNNELING; FUNCTIONS; HAMILTONIANS; NUMERICAL ANALYSIS; PROBABILITY DISTRIBUTIONS; SCATTERING;

EID: 6344246157     PISSN: 03784371     EISSN: None     Source Type: Journal    
DOI: 10.1016/j.physa.2004.06.051     Document Type: Article
Times cited : (2)

References (12)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.